Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Has impetigo. Why is it getting worse? Fucidin cream?

my son has impetigo and the doc give him antibiotics last friday and on monday i brought him back to the docs as it was getting worse so he give me fucidin cream and different antibiotics, but I still looks very crusty. and I have noticed a few more spots in his head, should the antibiotics not be clearing this up by now? thanks YYYY@YYYY
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for posting your query.

Its most likely that the antibiotic he is being given is not effective in clearing the infection as the bacteria causing the impetigo might be resistant to that antibiotic.

I would recommend that you visit your doctor and request him to send the pus or fluid from the lesions for antibiotic sensitivity test.

Also its important to know what organism is causing the impetigo and whether Tyre correct antibiotic is being administered.

Take care
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor